# SDR REXA201000154

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 18,320 hours, 15,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1201614
- Condition: Dented
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT (6.5" LX 5.5" W X 0.380" DEEP) TO RT WING FIXED LEADING EDGE (PIN: 601R120161-4 REF) BETWEEN WS 131.80-WS 139.54 DUE TO A BIRD STRIKE.  NO DAMAGE TO FASTENERS OR UNDERLYING STRUCTURE.  TEMPORARY REPAIR IAW SRM 57-41-31 AND SRM 51-12-00.  GOOD TO NEXT C CHECK WHERE A PERMANENT SRM REPAIR OR REPLACEMENT WILL BE PERFORMED.
